Please use this identifier to cite or link to this item:
Title: Models for the substitution axiom of UNITY logic
Authors: Reichwein, G
Fiadeiro, JL
First Published: 1993
Citation: INFORMATION PROCESSING LETTERS, 1993, 48 (4), pp. 171-176
DOI Link: 10.1016/0020-0190(93)90141-U
ISSN: 0020-0190
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.